# SDR HALA0700353

- Difficulty date: August 25, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 61,520 hours, 29,538 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Lug
- Condition: Broken
- Location: Terminal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BLEED LIGHT CAME ON DURING CLIMB-OUT.  REPLACED BROKEN LUG AT HPSOV TERMINAL ACCOMPLISHED AIR SUPPLY SYSTEM BITE TEST PER AMM 36-23-00.  NO FAULTS NOTED CLEARED MIC SHEET.  PLACARD REMOVED.
